# SDR 9810159619

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47518
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE FLIGHT CREW NOTICED A LOUD BANG AND STRONG FLUTTER FROM THE NOSE LANDING GEAR DOOR AREA.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR STOP CABLE AND NOSE LANDING GEAR DOOR.  OPERATIONAL CHECK NORMAL.
